# SDR SWAA2016030849734

- Difficulty date: February 12, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 41,979 hours, 24,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR TO SIDEWALL TRANSITION SUPPORT CORRODED AT BS 770.5, LBL 24.  R & R SUPPORT IAW SRM.
